# SDR UIEA2013100800514

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 10,729 hours, 2,131 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242822
- Part serial: 91030136
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS CABIN ALTITUDE AUTO; EICAS OUTFLOW VALVE LIGHT. R & R OUTFLOW VALVE ICU, VALVE ACTUATOR, & DIODES.
